# SDR DALA2022082905779

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2382541) DURING INSPECTION FOUND CORROSION ON RAILS BTW STA 747-767 BTW S-26L TO S-26R. RAILS BTW STA 747-767 BTW S-26L TO S-26R WERE REPAIRED B737-800 SRM 53-00-53-2R REPAIR 2.
